Mathematical Research Letters

Volume 8 (2001)

Number 3

On Elliptic Genera and Foliations

Pages: 361 – 376

DOI: http://dx.doi.org/10.4310/MRL.2001.v8.n3.a11

Authors

Kefeng Liu (University of California at Los Angeles)

Xiaonan Ma (Institut für Mathematik)

Weiping Zhang (Nankai University)

Abstract

We prove several vanishing theorems for a class of generalized elliptic genera on foliated manifolds, by using classical equivariant index theory. The main techniques are the use of the Jacobi theta-functions and the construction of a new class of elliptic operators associated to foliations.

Full Text (PDF format)